Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 273, NWS Tulsa, OK

September 8, 2015Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 8, 2015, 5:16 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2015, 5:16 PM CDT (22:16 UTC)
Expired
Sep 8, 2015, 6:00 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS54 KTSA 082216
SVRTSA
OKC113-117-082300-
/O.NEW.KTSA.SV.W.0273.150908T2216Z-150908T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE SEP 8 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
  PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 600 PM CDT

* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES EAST OF MARLAND TO 3 MILES NORTHEAST OF
  LAKE MCMURTRY...MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 5:05 PM...59 MPH WIND GUSTS 
           WERE RECORDED AT THE RED ROCK MESONET SITE. 
  
  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PAWHUSKA...                       PAWNEE...
  HOMINY...                         CLEVELAND...
  FAIRFAX...                        WYNONA...
  RALSTON...                        OSAGE...
  BLACKBURN...                      SKEDEE...
  OSAGE HILLS STATE PARK...         PERSHING...
  NELAGONEY...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3648 9703 3653 9700 3655 9690 3657 9689
      3659 9689 3676 9613 3627 9634 3625 9692
      3633 9693 3634 9703
TIME...MOT...LOC 2214Z 242DEG 54KT 3651 9696 3622 9715 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
461 
WWUS54 KTSA 082238
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT TUE SEP 8 2015

OKC113-117-082300-
/O.CON.KTSA.SV.W.0273.000000T0000Z-150908T2300Z/
OSAGE OK-PAWNEE OK-
538 PM CDT TUE SEP 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL OSAGE AND CENTRAL PAWNEE COUNTIES...

AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FAIRFAX TO 3 MILES EAST OF
PAWNEE...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       PAWNEE...
HOMINY...                         CLEVELAND...
WYNONA...                         BLACKBURN...
SKEDEE...                         OSAGE HILLS STATE PARK...
PERSHING...                       NELAGONEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3675 9615 3630 9641 3626 9677 3625 9685
      3666 9658 3667 9653
TIME...MOT...LOC 2238Z 243DEG 35KT 3663 9655 3634 9674 

HAIL...1.00IN
WIND...60MPH
 
$$
868 
WWUS54 KTSA 082256
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT TUE SEP 8 2015

OKC113-117-082306-
/O.EXP.KTSA.SV.W.0273.000000T0000Z-150908T2300Z/
OSAGE OK-PAWNEE OK-
556 PM CDT TUE SEP 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE AND CENTRAL
PAWNEE COUNTIES WILL EXPIRE AT 600 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3675 9615 3630 9641 3626 9677 3625 9685
      3666 9658 3667 9653
TIME...MOT...LOC 2255Z 242DEG 54KT 3663 9655 3634 9674 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:46 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Sep 8, 2:46 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT TUE SEP 8 2015

.DISCUSSION...
Surface cold front pushing into far northeast Oklahoma as of
mid afternoon. Low coverage of showers and storms had been
lingering across far northeast Oklahoma and southeast Kansas for
much of the day. Coverage over the last few hours has increased as
the front has gotten a little better push. Overall severe risk
will remain limited...and mainly confined to northeast Oklahoma
during the afternoon and early evening hours. As areal coverage
increases...the risk for severe will lessen some with locally
heavy rainfall becoming the main risk. The front looks to
accelerate southeast overnight...which will result in a lower
heavy rain risk further southeast. Rain chances to diminish across
most of the area Wednesday...with cooler weather expected through
Thursday before another upper system and a sfc boundary impacting
the area late Thursday night and Friday. With less moisture to
work with...will keep lower end pops as they are during that time
period. Upper system slows and wraps up over the midwest during
the weekend...resulting in a dry weekend with a sneak peek at
temperatures more typical of early fall.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  85  68  87 /  90  20  10  10
FSM   71  84  68  88 /  80  60  10  10
MLC   70  84  68  88 /  80  40  10   0
BVO   67  85  64  86 /  80  10  10  10
FYV   67  81  64  83 /  80  40  10  10
BYV   67  81  64  81 /  90  40  10  10
MKO   69  84  67  87 /  80  20  10  10
MIO   67  84  65  85 /  90  20  10  10
F10   69  84  67  87 /  80  20  10  10
HHW   72  86  70  88 /  70  60  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....23
Hazardous weather outlook, Sep 8, 5:16 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE SEP 8 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 PM CDT TUE SEP 8 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING...ENDING BY SUNSET.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

HIGH CHANCES FOR STORMS THIS AFTERNOON AND TONIGHT ACROSS MUCH OF
THE REGION IN ASSOCIATION WITH A COLD FRONT. WIND SHEAR ALOFT IS
NOT OVERLY SUFFICIENT FOR ORGANIZED SEVERE WEATHER.
HOWEVER...INSTABILITY IS HIGH ENOUGH FOR STORMS TO PRODUCE SOME
ISOLATED POCKETS OF DAMAGING WIND GUSTS AND POSSIBLY SOME
MARGINALLY SEVERE HAIL. WIND GUSTS FROM 50 TO 55 MPH WILL BE MORE
COMMON FROM THE STORMS HOWEVER.

THE STORMS WILL BE MORE OF THE SLOWER MOVING VARIETY...AND SOME
WILL TRAIN OVER AREAS AFFECTED BY EARLIER STORMS. THUS...SOME
LOCALLY HEAVY RAINFALL AND FLOODING IS POSSIBLE AS WE GO INTO
TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THRU FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THRU MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...

CHANCES FOR STORMS WILL LINGER FROM SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS WEDNESDAY MORNING...ENDING BY EVENING. STORM
CHANCES RETURN THURSDAY NIGHT INTO FRIDAY WITH THE NEXT COLD
FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Sep 8, 3:26 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT TUE SEP 8 2015

ARZ019-029-082115-
CRAWFORD AR-SEBASTIAN AR-
326 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEBASTIAN AND SOUTH
CENTRAL CRAWFORD COUNTIES UNTIL 415 PM CDT...

AT 326 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF LAVACA...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
GREENWOOD...                      ALMA...
BARLING...                        LAVACA...
BLOOMER...                        KIBLER...
CENTRAL CITY...                   CONCORD...
URSULA...                         SHIBLEY...
FURRY...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
13.

LAT...LON 3526 9408 3519 9418 3537 9443 3554 9425
      3539 9408
TIME...MOT...LOC 2026Z 224DEG 10KT 3537 9424
Special weather statement, Sep 8, 3:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT TUE SEP 8 2015

ARZ001-OKZ063-069-082130-
BENTON AR-ADAIR OK-DELAWARE OK-
349 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...SOUTHERN
DELAWARE AND NORTHERN ADAIR COUNTIES UNTIL 430 PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF COLCORD...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS...                 JAY...
GENTRY...                         GRAVETTE...
DECATUR...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           SPRINGTOWN...
HIWASSE...                        WEST SILOAM SPRING...
TWIN OAKS...                      MAYSVILLE...
CENTERTON...                      SULPHUR SPRINGS...
BALLARD...                        LAKE FRANCIS...

LAT...LON 3653 9462 3650 9462 3650 9441 3648 9423
      3610 9449 3610 9455 3604 9454 3594 9463
      3612 9480 3616 9480 3616 9484 3632 9499
      3654 9475
TIME...MOT...LOC 2049Z 314DEG 27KT 3632 9475

LACY
Special weather statement, Sep 8, 3:56 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT TUE SEP 8 2015

OKZ076-082130-
LE FLORE OK-
356 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LE FLORE COUNTY
UNTIL 430 PM CDT...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF MC
CURTAIN. THIS STORM WAS DRIFTING SLOWLY EAST.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BOKOSHE...                        MILTON...

LAT...LON 3506 9493 3520 9493 3520 9482 3521 9481
      3521 9474 3501 9476
TIME...MOT...LOC 2056Z 313DEG 3KT 3512 9488

LACY
Special weather statement, Sep 8, 4:16 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT TUE SEP 8 2015

ARZ001-010-082200-
WASHINGTON AR-BENTON AR-
416 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR BENTON AND NORTHWESTERN
WASHINGTON COUNTIES UNTIL 500 PM CDT...

AT 415 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GENTRY...
MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. SOME
MINOR TREE DAMAGE IS POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
SILOAM SPRINGS...                 BELLA VISTA...
LOWELL...                         FARMINGTON...
PEA RIDGE...                      GENTRY...
TONTITOWN...                      BETHEL HEIGHTS...
GRAVETTE...                       CAVE SPRINGS...
DECATUR...                        GREENLAND...
WEST SILOAM SPRINGS...            HIGHFILL...
SPRINGTOWN...                     HIWASSE...

LAT...LON 3644 9409 3598 9412 3613 9456 3648 9461
TIME...MOT...LOC 2115Z 286DEG 26KT 3629 9451

LACY
Special weather statement, Sep 8, 4:24 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT TUE SEP 8 2015

OKZ064-082200-
CREEK OK-
424 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK COUNTY UNTIL
500 PM CDT...

AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DRUMRIGHT...
MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
DRUMRIGHT...                      SHAMROCK...

LAT...LON 3609 9644 3585 9640 3586 9662 3606 9662
TIME...MOT...LOC 2124Z 262DEG 9KT 3597 9659

LACY
Special weather statement, Sep 8, 5:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT TUE SEP 8 2015

OKZ054-059-082245-
PAWNEE OK-OSAGE OK-
508 PM CDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES UNTIL 545 PM CDT...

AT 508 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MARLAND TO 3 MILES NORTH OF LAKE
MCMURTRY...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         FAIRFAX...
RALSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3671 9661 3624 9680 3625 9692 3633 9693
      3634 9703 3651 9703 3651 9701 3653 9698
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9705
TIME...MOT...LOC 2208Z 248DEG 31KT 3655 9704 3623 9719

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
Sep 8, 3:03 PM CDTSpecial Weather StatementTSADelaware42 min
Sep 8, 3:28 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Sep 8, 3:42 PM CDTAreal Flood AdvisoryTSADelaware, Mayes, Ottawa4 hr
Sep 8, 3:49 PM CDTSpecial Weather StatementTSADelaware41 min
Sep 8, 3:56 PM CDTSpecial Weather StatementTSALeFlore34 min
Sep 8, 4:24 PM CDTSpecial Weather StatementTSACreek36 min
Sep 8, 5:08 PM CDTSpecial Weather StatementTSAPawnee37 min
Sep 8, 5:20 PM CDTSpecial Weather StatementTSACreek25 min
Sep 8, 5:36 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Sep 8, 5:41 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa29 min
Sep 8, 6:03 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Washington3 hr
Sep 8, 6:08 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Osage, Tulsa, Washington52 min
Sep 8, 6:12 PM CDTSpecial Weather StatementTSALatimer33 min
Sep 8, 6:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington46 min
Sep 8, 6:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.